# SDR AALA202204162346

- Difficulty date: April 14, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 22,001 hours, 9,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY CYLINDER ACCUMULATOR REQUIRES SERVICING. SERVICED DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 12-14-2.
